MAUDE Adverse Event Report: CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number 4DM-28
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified of a case of memo 4d (4dm-28 ) ring dehiscence after 1 year of implant (doi: (b)(6) 2020, and doe: (b)(6) 2021).The patient was re-operated with good results.Based on the preliminary information received, the event appears to be related to a detachment of the sutures and not to a detachment of the fabric of the ring.The patient was already discharged from the hospital.The device is unavailable for return as it was already discarded by the site.The device was replaced with an edwards phisio ii size 26.

Brand Name
MEMO 4D ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT  13040
MDR Report Key12566059
Report Number3019892983-2021-01012
Device Sequence Number13806797
Product Code KRH
UDI-Device Identifier08022057015426
UDI-Public(01)08022057015426(240)4DM-28(17)240826(11)190828
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/01/2021
Report Date (Section F) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/26/2024
Device Model Number4DM-28
Device Catalogue Number4DM-28
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/02/2021
Event Location Hospital
Date Report to Manufacturer09/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;